Tramadol and moderate to severe headaches focused on the right side.
For about the last week, I have been having constant pains behind my right brow, leading to moderate to severe headaches on one particular area of my brain.
I have never had this problem before. The only thing that I have done differently lately was taking Tramadol due to an on-the-job injury at work where I pinched a nerve in the lower right of my back just above my tailbone.
The pain has remained consistently on the right side of my head for the last week. I have been taking Tramadol since 12/13.
As a result of these headaches, I have had blurred or hazy vision as if the blood flow to my brain is being cut.
I do have high blood pressure and this is becoming quite a concern for me.
Has anyone else had any problems like this taking Tramadol and should I seek medical help?
How are you? How is your blood pressure reading? Tramadol side effects may indeed include dizziness or spinning sensation; constipation, upset stomach; drowsiness, anxiety and headache. Also, some antihypertensive medications may also cause headache. If the pain persists, it is best that you have this checked by your doctor for proper evaluation and to rule out other possible cause. Additional diagnostic tests may also be done. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.